# SDR SWIA2020082151911

- Difficulty date: June 30, 2020
- Submitted: August 21, 2020
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 41,807 hours, 35,537 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP VANE LEADING EDGE CHAFFED ON INBD SIDE MARKED   (C-CHECK) RO 8/18/2020    REMOVED AND REPLACED LH WING INBOARD FLAP VANE CAP REF CRJ200 SRM, AND DWG. SEE ATTACHED TASK. SEE CONTINUE CARD FOR DETAILS.
